# SDR ASOA2015010612003

- Difficulty date: December 31, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,230 hours, 9,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ice Breaker
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD GREAT DIFFICULTY OPERNING PASSENGER DOOR.  SECURED THE ICE BREAKER CABLE AND PERFORMED OPS CHECK GOOD IAW AMM 52-11-00.  ACFT OK FOR SERVICE.
